# SDR KY7A202507030038

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820BC
- Aircraft time: 41,293 hours, 44,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/B/E CHECK FOUND BELLY CORROSION
